# SDR SWAA2021110841338

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-800
- Aircraft serial: 36952
- Aircraft time: 11,473 hours, 5,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXIT ROW LIGHTED EXIT SIGN COVER CAME OFF ; LEFT EXIT ROW LIGHTED EXIT SIGN CAME OFF / [01] INSTALLED EXIT SIGN IAW AMM 33-51-04
